MAUDE Adverse Event Report: WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY DEVICE

WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY DEVICE
Model Number 097512
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit clean break with torn jacketing.
 
Event or Problem Description
Fiber dislodged in patient.Doctor removed fiber.Patient confirmed unharmed.

Brand Name
NEULIGHT
Common Device Name
FIBER OPTIC DELIVERY DEVICE
Manufacturer (Section D)
WEINERT FIBER OPTICS, INC.
williamsburg VA 23188
Manufacturer Contact
phillip lacroix
209 bulifants blvd.
williamsburg, VA 23188
7572584805
MDR Report Key18171278
Report Number3007336385-2023-00003
Device Sequence Number7567901
Product Code GEX
UDI-Device Identifier00816901023709
UDI-Public00816901023709
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number097512
Device Catalogue NumberNV0635
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/20/2023
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown